Biotest

Will Plazma Give You a Buzz?


#1

I have normally used a single scoop but today made a larger amount with two scoops and since working out I really feel on edge. I had to put off my daily run due to it. Is this a normal effect as I can’t find anything else in my diet that could cause it?


#2

In my experience, no, and I’ve been taking Plazma for years, sometimes 3 scoops per session. I also haven’t heard of anyone else getting “the jitters” from Plazma. Do you take any “pre workout” or anything like that?


#3

I have been on the Velocity Diet and didn’t take anything else. I hadn’t seen that effect from Plazma before so I didn’t think it was that. Maybe I pushed it too far on the workout as it came on a bit after I finished. I’ll have to keep an eye on how I’m feeling.


#4

That could certainly be it. Plazma has nothing in it that would cause you to be shaky/jittery, and if it happened afterwards, I think it would be safe to say it was not related to Plazma. When you say your let “on edge” what exactly were you feeling?


#5

There are no stimulants in Plazma, so that’s not a concern. I’d lean towards it coming from having pushed the session harder than usual. Plazma does contain citrulline, which can improve recovery and may improve ATP production (which is a cellular energy source), but that’s the only other thing I can think of. In the years it’s been out, I don’t remember seeing anyone report a similar issue, so I wouldn’t stress over it.


#6

It felt like I had taken Hot Rox, which is a bit strong for me. Definitely like a stimulant but I had been taking Plazma on the Velocity diet for the past month and never noticed anything.


#7

I’ll take it tomorrow for my workout and see if it reoccurs.


#8

It gives me a good feeling buzz making me want to grab some weights and get at it!